# SDR 2000ZZZX640

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123RA
- Make and model: Cessna 310R
- Aircraft serial: 310R0221
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Condition: Failed
- Location: Heater
- Part time: 2 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE HEATER WAS INOPERATIVE.  TROUBLESHOOTING FOUND THE HEATER FUEL PUMP HAD FAILED, AND THAT IT WAS PUMPING FUEL OUT AROUND THE PUMP SHAFT.  (X)
